# SDR ABXA9900607

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5911279502
- Condition: Corroded
- Location: Bs 69
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRINGER 19 CORRODED AT STATION 69.  REPLACED SECTION OF STRINGER NR 19  IAW DC9 SRM 53-30-1.
